# SDR DALA2019030401384

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,377 hours, 53,486 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV 203 AFT LT LAV SMOKE DETECTOR WENT OFF DURING CLIMB THEN STOPPED. CREW STATED THAT THERE WAS NO SMOKE OR BURNING ODOR IN THE AFT LEFT LAV. DUE TO SUSPECTED LEAKS IN AFT LT LAV. R/R AFT LT LAV FAUCET REF AMM 38-12. VERIFIED NO LEAKS. ALSO R/R SMOKE DET AFT LT LAV. (LP5529122)
